CSpace
Numerical methods for Stefan problems with prescribed convection and nonlinear flux
Chen, ZM; Shih, T; Yue, XY
2000
Source PublicationIMA JOURNAL OF NUMERICAL ANALYSIS
ISSN0272-4979
Volume20Issue:1Pages:81-98
AbstractThis paper deals with numerical methods for a class of nonlinear degenerate parabolic equations with nonlinear flux boundary conditions, which in particular includes the well-known continuous casting Stefan problem. A practical piecewise linear finite element scheme with numerical integration which is based on an implicit discretization of the diffusion and an explicit approximation of the enthalpy-dependent convection is proposed. The convergence of the scheme is proved without requiring the quasi-uniformity and the acuteness of the finite element meshes. The key ingredient of the analysis is an estimate on the fractional derivative in time of the discrete temperature which provides the necessary strong convergence property. The results of some numerical tests are provided in order to show the accuracy of the scheme.
Keywordpiecewise linear finite elements numerical quadrature convergence Stefan problem with convection nonlinear flux
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000085067600004
PublisherOXFORD UNIV PRESS
Citation statistics
Cited Times:8[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14991
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
2.Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong
3.Suzhou Univ, Dept Math, Suzhou 215006, Peoples R China
Recommended Citation
GB/T 7714
Chen, ZM,Shih, T,Yue, XY. Numerical methods for Stefan problems with prescribed convection and nonlinear flux[J]. IMA JOURNAL OF NUMERICAL ANALYSIS,2000,20(1):81-98.
APA Chen, ZM,Shih, T,&Yue, XY.(2000).Numerical methods for Stefan problems with prescribed convection and nonlinear flux.IMA JOURNAL OF NUMERICAL ANALYSIS,20(1),81-98.
MLA Chen, ZM,et al."Numerical methods for Stefan problems with prescribed convection and nonlinear flux".IMA JOURNAL OF NUMERICAL ANALYSIS 20.1(2000):81-98.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, ZM]'s Articles
[Shih, T]'s Articles
[Yue, XY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, ZM]'s Articles
[Shih, T]'s Articles
[Yue, XY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, ZM]'s Articles
[Shih, T]'s Articles
[Yue, XY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.